Couldn't find what you looking for?

TRY OUR SEARCH!

:'( Hi there all.

Could anyone please tell me the symptoms of a panic attack.

COuld medication trigger them off?

Thanks

Liz xx

Loading...

Besides fear and panic, a person may start to sweat, suffer from increased heart rate, trembling, problems breathing, becomes nauseous, dizzy, faint, etc

Yes, certain medication could cause it as well as alcohol and drugs' abuse.
Medications known to cause panic attacks are Mazindol, Sanorex, Prolintane, Catovit and drug ecstasy and amphetamine.

There may be others and if you started experiencing panic attacks after taking a medication, you should certainly report it to your doctor.

Many people experience just one panic attack and never again. If they become frequent, you should certainly look for help.

Other causes could be hereditary, stress, physical illnesses, hypoglycemia, etc
Reply

Loading...